| Model Number |
AAB00 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information: breakdown of 2 events: iol torn 1, cosmetic 1.Serial numbers of suspect products: (b)(4).1 investigation was completed, where the product was not returned.1 investigation is pending.The investigation was concluded that product met manufacturing release criteria and no product deficiency was identified.A review of record related to the device including labeling, complaint trending, and risk documentation will be performed.Upon completion of this review, if there is any further relevant information obtained, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.
Event or Problem Description
This report summarizes 2 malfunction events.The events were related to lens damaged.There were no patient injuries reported associated to the events.
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f and g.4 date on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are (b)(4) and capa (b)(4).
Additional Manufacturer Narrative
Additional information: 1 investigation was completed from the period for serial number:(b)(4) and lens was returned.Lens cut, cosmetic was observed.The investigation it concluded that product met manufacturing release criteria and no product deficiency was identified.All pertinent information available to johnson & johnson surgical vision, inc.That was received during the time period that covers this voluntary malfunction summary report has been submitted.H3 other text : placeholder.